# SDR FDEA201304030721

- Difficulty date: April 3, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 87,553 hours, 27,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tee Fitting
- Part number: 141N6200286
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR TEE IS CRACKED BS 353, WL 250.  REPAIRED IAW EA F-5210-154145
